# SDR SWIA2021062859178

- Difficulty date: April 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 897-S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FUSELAGE EXTERNAL SKIN AND FASTENERS ARE CHAFED IN AREA ENCLOSED BY WING TO BODY FAIRING AT AFT LAV SERVICE PNL FWD OF FRAME AT FS897 BETWEEN STGR 23R AND 24R     (C-CHECK RO 6/22/2021)    REMOVED DAMAGE FROM SACRIFICIAL PLATE AT FRAME FS897 BETWEEN STGR 23R AND STGR 24R REF. CRJ-900 SRM, 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-51-01-101-003-A05 AND DWG SH670-37567 REV NC. REMOVED AND INSTALLED REPLACEMENT PLATE AND REPLACEMENT FASTENERS REF. CRJ-900 SRM, 51-42-06-001-001-A01. PRESSURE CHECKED GOOD. SEE CONTINUE CARD FOR FURTHER DETAILS
